# SDR USAA010603

- Difficulty date: June 1, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N284AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23131
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Cracked
- Location: Bs 767
- Part time: 47,733 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED .0625 INCH, BS 767, STRINGER 13L.  ENLARGED FASTENER HOLE TO .25 INCH, INSTALLED HI-LOCK PER SRM 51-10-02.  (M)
